# SDR F3LA2023021700022

- Difficulty date: January 27, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 18,250 hours, 7,741 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Part time: 18,250 hours, 7,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO NR 13378.0568: LH SHEAR WEB CRACKED.
CORRECTIVE ACTION: REMOVED AND REPLACED CABIN L/H SHEAR WEB IAW A321 SRM 51-72-11-911-001. PERFORMED SATISFACTORY OP CK OF VOR #2 ANTENNA IAW A321 AMM 34-55-00-740-002-A./END/
